# SDR SWAA2020123037042

- Difficulty date: November 25, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Deteriorated
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE IN SERVICE DOOR AND ENTRY DOOR AT AFT GALLEY AREA.  REPLACED GIRT BAR FITTING HARDWARE IN SERVICE DOOR AND ENTRY DOOR AT AFT GALLEY AREA, IAW B737-700 AMM 25-66-02-400-801.
